`a`
Journal of Modern Dynamics (JMD)
 

Winning games for bounded geodesics in moduli spaces of quadratic differentials
Pages: 395 - 427, Issue 3, September 2013

doi:10.3934/jmd.2013.7.395      Abstract        References        Full text (304.6K)           Related Articles

Jonathan Chaika - Mathematics Department, 155 S 1400 E Room 233, University of Utah, Salt Lake City, UT 84112-0090, United States (email)
Yitwah Cheung - Mathematics Department, San Francisco State University, 1600 Holloway Avenue, San Francisco, CA 94132, United States (email)
Howard Masur - Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Il 60637, United States (email)

1 M. Boshernitzan, A condition for minimal interval exchange maps to be uniquely ergodic, Duke Math. J., 52 (1985), 723-752.       
2 M. Boshernitzan, Rank two interval exchange transformations, Ergod. Theory Dynam. Systems, 8 (1988), 379-394.       
3 S. G. Dani, Bounded orbits of flows on homogeneous spaces, Comment. Math. Helv., 61 (1986), 636-660.       
4 A. Fathi, F. Laudenbach and V. Poenaru, Travaux de Thurston sur les surfaces, Asterisque, No. 66-67, Société Mathématique de France, Paris, 1979.       
5 J. Hubbard and H. Masur, Quadratic differentials and foliations, Acta. Math., 142 (1979), 221-274.       
6 S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials, Annals of Math. (2), 124 (1986), 293-311.       
7 D. Y. Kleinbock and G. A. Margulis, Bounded orbits of nonquasiunipotent flows on homogeneous spaces, in Sinaĭ's Moscow Seminar on Dynamical Systems, Amer. Math. Soc. Transl. Ser. 2, 171, Amer. Math. Soc., Providence, RI, 1996, 141-172.       
8 D. Kleinbock and B. Weiss, Bounded geodesics in moduli space, Int. Math. Res. Not., 2004 (2004), 1551-1560.       
9 D. Kleinbock and B. Weiss, Modified Schmidt games and Diophantine approximation with weights, Advances in Math., 223 (2010), 1276-1298.       
10 C. T. McMullen, Winning sets, quasiconformal maps and Diophantine approximation, Geom. Funct. Anal., 20 (2010), 726-740.       
11 C. T. McMullen, Diophantine and ergodic foliations on surfaces, J. Topol., 6 (2013), 349-360.       
12 H. Masur and S. Tabachnikov, Rational billiards and flat structures, in Handbook of Dynamical Systems, Vol. 1A (eds. B. Hasselblatt and A. Katok), North-Holland, Amsterdam, 2002, 1015-1089.       
13 Y. Minsky and B. Weiss, Nondivergence of horocyclic flows on moduli space, I. Reine Angew. Math., 552 (2002), 131-177.       
14 R. Penner and J. Harer, Combinatorics of Train Tracks, Annals of Math. Studies, {125}, Princeton University Press, Princeton, NJ, 1992.       
15 W. Schmidt, On badly approximable numbers and certain games, Trans. Amer. Math. Soc., 123 (1966), 178-199.       
16 W. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2), 115 (1982), 201-242.       

Go to top